|Viral Load and T-Cell's increase together within 3 months
Oct 25, 1999
In July 1999, my VL was 2,500 and T-Cells 515. Now in Sept. 1999, the VL increased to 44,000, HOWEVER, my T-Cells also increased to 785 in the same time frame. I am feeling good however. Any specific thoughts on this occurence ? Drug regimen is Sustiva, 3TC, and D4T. Thank you
| Response from Dr. Holodniy
Several possibilities exist. Lab error. Lack of adherence. Concomitant illness/vaccination. Development of resistance. Or a discordant response, in which there is a true disconnect between T cell and viral load responses. You don't indicate what your lowest viral load was with this regimen. If 2500 was your lowest, then it is highly likely that resistance to sustiva and 3TC has developed. MH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Tongue Could I Have Acute HIV Infection
- How Do You Know If You Have Oral Thrush?
- Oral Ulcers After Drinking Water Sign Of HIV AIDS
- Pain In Penis After Topping With Condom Does It Mean I Have HIV
- Sore Throat After Swallowing Blood Worried I Have HIV
- White Bumps After Sucking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.